# SDR COMA9630159

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 6120 · Propeller Controlling System
- Part: B Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN WOULD NOT ARM ON TAKEOFF.  ABORTED TAKEOFF.  FOUND LOOSE B-NUT ON LT ENG.  P3 SWITCH, TIGHTEN B-NUT.  OPS CHECK GOOD.
